| Model Number |
TRX-445 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Unspecified Infection (1930); Seroma (2069); Lymphoma (3263)
| Date of Event |
04/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "seroma" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma-late.
Event or Problem Description
Healthcare professional reported right side "significant swelling of right breast", "significant amount of edema", and "swelling in surrounding breast tissue." device has been explanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: weight to the spec, crease fold, deformation.Cloudy and bubbles were observed after autoclave disinfection process.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.
Event or Problem Description
Event or Problem Description
Patient representative reported patient experienced "seroma, extreme swelling," "anxiety, mental and emotional suffering, fear, grief, anxiety, apprehension, anguish and fear due to risk of bia-alcl," "diagnosis of bia-alcl," capsular contracture, baker grade unknown, "heat sensation," "significant pain," "rashes, itching," "infection," "change in nipple sensation".Histopathological markers confirming alcl have not been received.Treatment: device explant, capsulectomy, chemotherapy.
Additional Manufacturer Narrative
Continued h.6 (health effect - impact code): f2303.